Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 10, 2015, 1:55 AM EDT for Jackson County, Jennings County, Indiana. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2015, 1:55 AM EDT (05:55 UTC)
- Expired
- Apr 10, 2015, 2:45 AM EDT
- In force
- 50 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, IN, Jennings County, IN
The radar
The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 2:00 AM EDT | TSTM WND DMG | 3 Se Seymour, IN | CHIMNEY BLOWN OVER ONTO ROOF AND SHINGLES TORN OFF IN LARGE SECTIONS |
| Apr 10, 2:09 AM EDT | TSTM WND GST 63 | North Vernon, IN | REPORT FROM KOVO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:37 AM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 849 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
387
WUUS53 KIND 100555
SVRIND
INC071-079-100645-
/O.NEW.KIND.SV.W.0023.150410T0555Z-150410T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 AM EDT FRI APR 10 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
JENNINGS COUNTY IN SOUTHEAST INDIANA...
* UNTIL 245 AM EDT
* AT 154 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF NORTH VERNON...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VERNON...NORTH VERNON...SCIPIO...COUNTRY SQUIRE LAKES...BUTLERVILLE
AND NEBRASKA.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3873 8590 3875 8591 3876 8596 3876 8601
3899 8594 3914 8559 3914 8556 3920 8544
3891 8545 3891 8553 3888 8553 3888 8557
3885 8557 3885 8560 3882 8561 3882 8573
3880 8579 3873 8586
TIME...MOT...LOC 0555Z 234DEG 54KT 3896 8572
HAIL...1.00IN
WIND...60MPH
$$
TDUD3 follow-up statements
714
WWUS53 KIND 100618
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 AM EDT FRI APR 10 2015
INC071-079-100645-
/O.CON.KIND.SV.W.0023.000000T0000Z-150410T0645Z/
JENNINGS IN-JACKSON IN-
218 AM EDT FRI APR 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JACKSON AND JENNINGS COUNTIES UNTIL 245 AM EDT...
AT 215 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
VERNON...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEBRASKA.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3879 8588 3891 8592 3899 8589 3913 8560
3913 8557 3919 8544 3891 8545 3891 8553
3888 8554 3888 8557 3885 8557 3885 8560
3882 8561 3882 8573 3880 8579 3875 8584
TIME...MOT...LOC 0617Z 234DEG 54KT 3902 8545
HAIL...1.00IN
WIND...60MPH
$$
TDUD957
WWUS53 KIND 100631
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
231 AM EDT FRI APR 10 2015
INC071-100640-
/O.CAN.KIND.SV.W.0023.000000T0000Z-150410T0645Z/
JACKSON IN-
231 AM EDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3885 8565 3888 8566 3891 8570 3894 8568
3899 8568 3904 8569 3913 8560 3913 8557
3919 8544 3891 8545 3891 8553 3888 8554
3888 8557 3885 8557 3885 8560 3882 8561
TIME...MOT...LOC 0630Z 243DEG 19KT 3894 8554
$$
INC079-100645-
/O.CON.KIND.SV.W.0023.000000T0000Z-150410T0645Z/
JENNINGS IN-
231 AM EDT FRI APR 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
JENNINGS COUNTY UNTIL 245 AM EDT...
AT 229 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERNON...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUTLERVILLE AND NEBRASKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3885 8565 3888 8566 3891 8570 3894 8568
3899 8568 3904 8569 3913 8560 3913 8557
3919 8544 3891 8545 3891 8553 3888 8554
3888 8557 3885 8557 3885 8560 3882 8561
TIME...MOT...LOC 0630Z 243DEG 19KT 3894 8554
HAIL...1.00IN
WIND...60MPH
$$
TDUD220
WWUS53 KIND 100636
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
236 AM EDT FRI APR 10 2015
INC079-100646-
/O.EXP.KIND.SV.W.0023.000000T0000Z-150410T0645Z/
JENNINGS IN-
236 AM EDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JENNINGS COUNTY WILL
EXPIRE AT 245 AM EDT/145 AM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3885 8565 3888 8566 3891 8570 3894 8568
3899 8568 3904 8569 3913 8560 3913 8557
3919 8544 3891 8545 3891 8553 3888 8554
3888 8557 3885 8557 3885 8560 3882 8561
TIME...MOT...LOC 0636Z 243DEG 19KT 3895 8550
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 12:58 AM EDT, 57 minutes earlier.
Area forecast discussion, Apr 10, 12:58 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1258 AM EDT FRI APR 10 2015 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 146 PM EDT THU APR 9 2015 A COLD FRONT IS GOING TO CROSS INDIANA OVERNIGHT. FROM FRIDAY TO SUNDAY A HIGH PRESSURE SYSTEM WILL TRAVEL WEST TO EAST ACROSS OUR STATE. ANOTHER COLD FRONT IS FORECAST TO TRAVERSE THE HOOSIER STATE MONDAY. A SECOND HIGH PRESSURE SYSTEM WILL MOVE IN AFTER THAT. WEDNESDAY A WARM FRONT SHOULD TAKE OVER INDIANA WEATHER. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 934 PM EDT THU APR 9 2015 RADAR MOSAIC SHOWS BROKEN LINE OF STORMS ACROSS CENTRAL ILLINOIS MOVING EAST NORTHEAST TOWARD WESTERN INDIANA AROUND 45 MPH. EXPECT STORMS TO REACH NORTHWEST COUNTIES AROUND 1030 PM...INDY METRO MIDNIGHT TO 1 AM...AND SOUTHEAST COUNTIES AROUND 1-3 AM. INDIVIDUAL CELLS REMAIN IN TACT AND HAVE NOT CONGEALED INTO A LINE AT THIS POINT. INSTABILITY IS LESS FAVORABLE OVER INDIANA BUT SHEAR IS STILL PRETTY STRONG. SEVERE THREAT FOR DAMAGING WINDS/LARGE HAIL/ISOLATED TORNADOES AND FLASH FLOODING REMAINS. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... ISSUED AT 146 PM EDT THU APR 9 2015 MODELS CONCUR ABOUT A MOSTLY DRY PERIOD. A WEAK WAVE SHOULD MAKE FRIDAY A PARTLY CLOUDY DAY...AND POSSIBLY GENERATE SPRINKLES IN OUR NORTHEAST COUNTIES. AFTER THAT IT LOOKS LIKE CLEAR WEATHER UNTIL SUNDAY WHEN WARM ADVECTION ON THE BACK SIDE OF THE HIGH SHOULD BRING CLOUDS AGAIN. THE MODELS ARE VERY CLOSE WITH THE DETERMINISTIC THERMAL FIELDS. THESE ARE IN LINE WITH THE STATISTICAL GUIDANCE THROUGH TOMORROW. FRIDAY NIGHT AND SATURDAY ARE A DIFFERENT STORY. THE 850 MILLIBAR TEMPERATURES APPROACH ZERO AND 1000 TO 500 MILLIBAR THICKNESS DROPS TO NEAR 540. THIS WOULD BE CONSISTENT WITH TEMPERATURES AT LEAST TWO CATEGORIES BELOW GUIDANCE. WHILE I AM NOT WILLING TO CUT SO MUCH SO FAR IN ADVANCE I WILL BE A CATEGORY BELOW THE COLDEST GUIDANCE. GIVEN THE ABOVE...AND THAT WE WILL BE UNDER THE CENTER OF A DRY HIGH...FROST WILL BE MENTIONED FRIDAY NIGHT. THE GUIDANCE GUIDANCE SEEMS TO COME BACK IN LINE WITH THE THERMAL FIELDS SATURDAY NIGHT AND SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 256 PM EDT THU APR 9 2015 UNSETTLED WEATHER CONDITIONS ARE EXPECTED FOR THE EXTENDED PERIOD. THE TIMEFRAME BEGINS WITH AN UPPER TROUGH PUSHING EASTWARD FROM THE UPPER MIDWEST INTO THE GREAT LAKES REGION SUNDAY NIGHT THROUGH MONDAY. THIS SENDS A FRONTAL BOUNDARY SOUTHEAST INTO CENTRAL INDIANA ON MONDAY. POPS REMAIN SUNDAY NIGHT AND MONDAY TO ACCOUNT FOR THIS. MODEL GUIDANCE AND REGIONAL INITIALIZATION IS IN AGREEMENT HERE. HOWEVER...THAT IS WHERE THE AGREEMENT STOPS. THE 09/00Z EURO LIFTS THIS FRONTAL BOUNDARY BACK NORTH AS A WARM FRONT ON TUESDAY...WHILE THE 12Z GFS SHUNTS THE FRONT FURTHER SOUTH AND DOES NOT RETURN IT NORTH UNTIL WEDNESDAY. DECIDED TO STICK CLOSE TO THE REGIONAL INITIALIZATION WHICH MIRRORED THE 09/00Z EUROPEAN SOLUTION. THIS KEPT THE FORECAST AREA UNDER NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE EXTENDED TIMEFRAME...ESPECIALLY AS A STRONG UPPER TROUGH EJECTS EASTWARD FROM THE MID TO UPPER ROCKIES ON WEDNESDAY. AT THE PRESENT TIME...SEVERE WEATHER WOULD BE A POSSIBILITY WITH THIS STRONG SYSTEM. WILL CONTINUE TO MONITOR THIS. ABOVE NORMAL HIGH TEMPERATURES CHARACTERIZE THE EXTENDED PERIOD AS WELL. && .AVIATION /DISCUSSION FOR THE 10/0600Z TAF ISSUANCE/... ISSUED AT 1258 AM EDT FRI APR 10 2015 LINE OF THUNDERSTORMS OVER CENTRAL INDIANA WILL MOVE RAPIDLY EAST INTO OHIO OVERNIGHT. HOWEVER MVFR CEILINGS AND WIND GUSTS 25 TO 30 MPH WILL FOLLOW THROUGH THE EARLY MORNING HOURS. STRONG LOW PRESSURE OVER THE NORTHERN GREAT LAKES AND A COLD FRONT EXTENDING SOUTH ACROSS CENTRAL INDIANA WILL MOVE ON TO THE EAST AS HIGH PRESSURE OVER THE CENTRAL PLAINS BUILDS EAST TO CENTRAL INDIANA BY LATE FRIDAY NIGHT. EVEN THOUGH SHOWERS AND THUNDERSTORMS WILL END QUICKLY WEATHER DEPICTION AND MODEL SOUNDINGS INDICATE MVFR CEILINGS AT TIMES WITH CEILINGS 2 TO 3 THOUSAND FEET. THESE CLOUDS WILL LIKELY SCATTER OUT BY MID MORNING AS DRIER AIR SPREADS IN. A PERIOD OF VFR CEILINGS IS POSSIBLE OVER NORTHERN SECTIONS THIS EVENING AS A SECONDARY COLD FRONT MOVES THROUGH. OTHERWISE...THERE WILL BE CLEARING SKIES TOWARDS END OF THE FORECAST PERIOD. WEST WINDS OF 20 KNOTS WITH GUSTS TO 30 KNOTS WILL BE THE RULE THROUGH EARLY MORNING. THEN WEST WINDS UP TO 15 KNOTS AND GUSTS TO 25 KNOTS WILL OCCUR FRIDAY. WINDS WILL DIMINISH FRIDAY EVENING AS PRESSURE GRADIENT LESSENS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 AM EDT FRIDAY FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...JK NEAR TERM...CP SHORT TERM...JK LONG TERM....MRD AVIATION...JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 9, 4:51 PM EDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 451 PM EDT THU APR 9 2015 INZ021-028>031-035>049-051>057-060>065-067>072-102100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 451 PM EDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL INDIANA TONIGHT. WINDS...INDEPENDENT OF CONVECTION...WILL GUST AT AROUND 30 TO 40 MPH THROUGH THE NIGHT. HAZARDS: DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING AND REDUCED VISIBILITY...ISOLATED TORNADOES. TIMING: THE BEST CHANCES FOR SEVERE STORMS WILL ARRIVE WITH A PREFRONTAL SQUALL LINE ARRIVING IN WESTERN INDIANA AFTER 9 PM AND RACING EAST FROM THERE. ISOLATED SEVERE STORMS WILL BE POSSIBLE PRIOR TO THAT. ALL SEVERE STORMS SHOULD BE OUT OF THE AREA BY 4 AM. DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE THROUGH CENTRAL INDIANA TONIGHT. ISOLATED TO SCATTERED STORMS ARE POSSIBLE IN THE WARM SECTOR OVER CENTRAL INDIANA BUT MORE WIDESPREAD THUNDERSTORMS WITH SEVERE POTENTIAL WILL ARRIVE WITH A SQUALL LINE JUST AHEAD OF THE COLD FRONT. DAMAGING WINDS...LARGE HAIL...FLASH FLOODING...AND ISOLATED TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE EARLY NEXT WEEK...FROM SUNDAY NIGHT THROUGH WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. RIVER FLOODING IS EXPECTED TO DEVELOP ALONG AREA RIVERS BY THIS WEEKEND...AND LINGER INTO NEXT WEEK. PATCHY FROST IS POSSIBLE EARLY SATURDAY MORNING. DISCUSSION: HIGH PRESSURE WILL BUILD INTO THE AREA DURING THE WEEKEND. ANOTHER FRONTAL SYSTEM MAY AFFECT THE AREA BY EARLY NEXT WEEK WITH THE THREAT FOR ADDITIONAL THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
In the hours before
Local storm report, Apr 10, 12:38 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1238 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM TSTM WND GST GOSPORT 39.35N 86.67W
04/10/2015 E45 MPH OWEN IN COCORAHS
LIGHTNING...HEAVY RAINFALL AND 40-45 MPH WINDS
&&
CPLocal storm report, Apr 10, 12:46 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1246 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM TSTM WND DMG JAMESTOWN 39.93N 86.63W
04/10/2015 BOONE IN AMATEUR RADIO
LIVE 18-INCH DIAMETER TREE BRANCH DOWN ON STATE ROAD
234 AND SEVERAL STREETS FLOODED WITH 6 TO 8 INCHES OF
FLOWING WATER
1231 AM FLOOD JAMESTOWN 39.93N 86.63W
04/10/2015 BOONE IN AMATEUR RADIO
LIVE 18-INCH DIAMETER TREE BRANCH DOWN ON STATE ROAD
234 AND SEVERAL STREETS FLOODED WITH 6 TO 8 INCHES OF
FLOWING WATER
&&
BHHLocal storm report, Apr 10, 12:47 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1247 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL WHITESTOWN 40.00N 86.35W
04/10/2015 E0.25 INCH BOONE IN AMATEUR RADIO
&&
BHHLocal storm report, Apr 10, 1:20 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
120 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HEAVY RAIN 5 SW MARTINSVILLE 39.37N 86.49W
04/10/2015 M1.45 INCH MORGAN IN CO-OP OBSERVER
WATER ON ROADWAYS IN SOUTHWEST MORGAN COUNTY.
&&
JHLocal storm report, Apr 10, 1:25 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
125 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM TSTM WND DMG MARTINSVILLE 39.42N 86.42W
04/10/2015 MORGAN IN LAW ENFORCEMENT
A FEW TREES DOWN ON POWER LINES IN AND AROUND
MARTINSVILLE DUE TO WIND AND SATURATED GROUND
&&
CPLocal storm report, Apr 10, 1:32 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
132 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM TSTM WND GST 3 S PARAGON 39.35N 86.56W
04/10/2015 E45 MPH MORGAN IN COCORAHS
MULTIPLE GUSTS GREATER THAN 40 MPH
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:01 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vermillion, Vigo | 44 min |
| Apr 10, 12:11 AM EDT | Areal Flood Advisory | IND | Clay, Owen, Sullivan, Vigo | 7 hr |
| Apr 10, 1:08 AM EDT | Areal Flood Advisory | IND | Brown, Johnson, Monroe, Morgan, Owen | 6 hr |
| Apr 10, 1:39 AM EDT | Areal Flood Advisory | IND | Bartholomew, Decatur, Rush, Shelby | 7 hr |
| Apr 10, 8:29 AM EDT | River Flood Warning | IND | Johnson | 40 hr |
| Apr 10, 4:28 PM EDT | River Flood Warning | IND | Clay, Greene | 20 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.